Mathematics of the 19th-century - mathematical logic, algebra, number-theory, probability-theory - Kolmogorov,AN, Yushkevich,AP

Marsden, B. (1994) Mathematics of the 19th-century - mathematical logic, algebra, number-theory, probability-theory - Kolmogorov,AN, Yushkevich,AP. British Journal for the History of Science, 27 (93). pp. 236-237. ISSN 0007-0874. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 07 Jul 2009 20:15
Last Modified: 07 Jul 2009 20:15
Resource URI: http://kar.kent.ac.uk/id/eprint/19879 (The current URI for this page, for reference purposes)
  • Depositors only (login required):